# SDR RAIA960901

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140071
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 14,161 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7174 - LEFT BRAKE SLIPS DURING TAXI.  MAINTENANCE REPLACED THE LEFT INBOARD ANTI-SKID TRANSDUCER.  (M)
